# SDR LR7A07040

- Difficulty date: April 30, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 43,659 hours, 25,048 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Mount
- Part number: 36001619
- Condition: Damaged
- Location: Fs 517
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK PER JOB CARD HSP57131, FOUND NR 2 ENGINE INBD TRUSS MOUNT ATTACH HOLES OVERSIZED AT FS 517, CWS178L, WL280.  REPLACED TRUSS MOUNT IAW SMP 583 51-10, 54-30-06, 51-60 AND 51-70.
